Hi. That was me that asked that question awhile ago. I did have acne that started when I went on Remicade. My doctor didn't think it was from the Remicade, so I got a second opinion from another GI and he also said that it probably wasn't from the Remicade. I even showed him an article I found in the British Journal of Dermatology (August 2007) that was a case study of 4 patients who had infliximab-induced acne, but they said that was probably just a coincidence. Hmm. I had mild/moderate acne as a teenager (before Crohn's) but this acne was moderate to severe, all over my face, chest, and back. Topical meds didn't work well, so my PCP put me on minocycline, an antibiotic, which helped quite a bit but didn't get rid of the problem. So I went off of Remicade and , *surprise*, the acne began to clear up. Unfortunately it left a lot of scars, and it's not completely cleared up yet, but it's a lot better.
My health was good enough to go off of Remicade, fortunately, and I haven't really had a relapse of Crohn's since. But my GI is urging me to get on Humira; I'm hesitant because at this point in my life I don't want to be walking around with a face full of acne. Oral antibiotics can help acne but can also exacerbate Crohn's- I haven't had a problem with this, though.